# SDR ASAA2019082963517

- Difficulty date: August 26, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,523 hours, 13,025 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ000571
- Condition: Faulted
- Location: E/E Bay
- Part time: 70,410 hours, 32,169 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. VERIFIED DISCREPANCY - ABLE TO RESET FAULT. DUE TO PREVIOUS HISTORY REPLACED STATIC INVERTER. RMVD AND INSTALLED NEW STATIC INVERTER REF B737-800 AMM 24-34-21. PERFORMED OPS TEST REF STEP G AMM 24-34-21. SYS CKS NML. GROUND VERIFICATION ACCOMPLISHED.
